# SDR QXEA0001793

- Difficulty date: July 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 5,295 hours, 7,301 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 360188100039035
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- FAULT B  LIGHT ON NR 1 ENGINE ILLUMINATED. REMOVED AND REPLACED LOOP B  COMPRESSOR CASE LOOP. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
